Browse "MA-Journal Papers(저널논문)" byAuthorChung, Jongik

Showing results 2 to 3 of 3

Minimax estimation of covariance and precision matrices for high-dimensional time series with long-memory

Zhang, Qihu; Park, Cheolwooresearcher; Chung, Jongik, STATISTICS PROBABILITY LETTERS, v.177, pp.109177, 2021-10

Regularized aggregation of statistical parametric maps

Wang, Li-Yu; Chung, Jongik; Park, Cheolwooresearcher; Choi, Hosik; Rodrigue, Amanda L.; Pierce, Jordan E.; Clementz, Brett A.; et al, HUMAN BRAIN MAPPING, v.40, no.1, pp.65 - 79, 2019-01


rss_1.0 rss_2.0 atom_1.0